Paper Title:
The Study on the Soliton Solution of the Generalized Burgers-Fisher System
  Abstract

By introducing the (G'/G)-expansion method, the exact soliton solution is constructed for generalized burgers-fisher system. The two classes of soliton, namely, kink-like soliton and anti-kink-like soliton are studied for the system.

  Info
Periodical
Edited by
Honghua Tan
Pages
768-773
DOI
10.4028/www.scientific.net/AMM.29-32.768
Citation
Y. L. Ma, B. Q. Li, "The Study on the Soliton Solution of the Generalized Burgers-Fisher System", Applied Mechanics and Materials, Vols. 29-32, pp. 768-773, 2010
Online since
August 2010
Export
Price
$32.00
Share

In order to see related information, you need to Login.

In order to see related information, you need to Login.

Authors: Bang Qing Li, Mei Ping Xu, Yu Lan Ma
Abstract:Extending a symbolic computation algorithm, namely, (G′/G)-expansion method, a new series of exact solutions are constructed for...
1516
Authors: Qing Hua Feng, Yu Lu Wang
Chapter 1: Materials Behavior
Abstract:In this paper, we derive exact traveling wave soluti-ons of (2+1) dimensional breaking soliton equation by a proposed Bernoulli sub-ODE...
207
Authors: Qing Hua Feng
Chapter 1: Materials Behavior
Abstract:In this paper, we derive exact traveling wave soluti-ons of (3+1) dimensional potential-YTSF equation by a proposed Bernoulli sub-ODE method....
212
Authors: Chun Huan Xiang
Chapter 16: Applied and Computational Mechanics
Abstract:The purpose of this work is to reveal the dynamical behavior of the nonlinear PHI-four equation, which is an interesting and very useful...
4569